MAUDE Adverse Event Report: SIEMENS HEALTHINEERS AG SOMATOM FORCE; SYSTEM, X-RAY, TOMOGRAPHY, COMPUTED

SIEMENS HEALTHINEERS AG SOMATOM FORCE; SYSTEM, X-RAY, TOMOGRAPHY, COMPUTED
Model Number 10742326
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/03/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Siemens has completed an investigation of the reported event.The root cause was determined to be improper patient handling by the user.Patients must always be secured and monitored during examinations, as stated in the instructions for use (ifu print no.C2-058-g.621.01.02.02, chapter 2.3, p.32): ¿always fix the patient with accessories, as described in the instructions for use, to avoid unintentional patient movement.For example, use restraint straps and arm supports.Monitor the patient continuously as long as the tabletop and gantry are moving.¿ a safety assessment has been performed.No system malfunction was identified, and the system operates as specified.
 
Event or Problem Description
It was reported to siemens that a malfunction occurred while operating the somatom force ct system.According to the report, an obese patient ¿crawled¿ through the gantry while it was rotating, causing the plexiglass ring to be pushed into the gantry and break.There is no report of impact to the state of health of any patient or user involved.

Brand Name
SOMATOM FORCE
Common Device Name
SYSTEM, X-RAY, TOMOGRAPHY, COMPUTED
Manufacturer (Section D)
SIEMENS HEALTHINEERS AG
siemensstrasse 1 or
rittigfeld 1
forchheim 91301
GM  91301
Manufacturer (Section G)
SIEMENS HEALTHINEERS AG
siemensstrasse 1 or
rittigfeld 1
forchheim 91301
GM   91301
Manufacturer Contact
meredith adams
40 liberty blvd.
malvern, PA 19355
4843231631
MDR Report Key23801357
Report Number3004977335-2025-00143
Device Sequence Number9297269
Product Code JAK
UDI-Device Identifier04056869006956
UDI-Public(01)04056869006956
Combination Product (Y/N)N
Initial Reporter StateIL
Initial Reporter CountryUS
PMA/510(K) Number
K230421
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 12/15/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number10742326
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/03/2025
Initial Report FDA Received Date12/15/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device A
Patient Sequence Number1
Patient SexUnknown